-
1
-
-
0003796630
-
-
Pure and Applied Mathematics, 65. Academic, New York-London
-
Adams, R. A. Sobolev spaces. Pure and Applied Mathematics, 65. Academic, New York-London, 1975.
-
(1975)
Sobolev Spaces
-
-
Adams, R.A.1
-
2
-
-
0001219545
-
Existence of solutions to the Stommel-Chamey model of the Gulf Stream
-
Barcilon, V.; Constantin, P.; Titi, E. S. Existence of solutions to the Stommel-Chamey model of the Gulf Stream. SIAM J. Math. Anal. 19 (1988), no. 6, 1355-1364.
-
(1988)
SIAM J. Math. Anal.
, vol.19
, Issue.6
, pp. 1355-1364
-
-
Barcilon, V.1
Constantin, P.2
Titi, E.S.3
-
4
-
-
0001280477
-
The Gulf Stream as an inertial boundary layer
-
Charney, J. G. The Gulf Stream as an inertial boundary layer. Proc. Nat. Acad. Sci. U.S.A. 41 (1955), 731-740.
-
(1955)
Proc. Nat. Acad. Sci. U.S.A.
, vol.41
, pp. 731-740
-
-
Charney, J.G.1
-
5
-
-
0004228846
-
-
Pure and Applied Mathematics, 115. Academic, Orlando, Fla
-
Chavel, I. Eigenvalues in Riemannian geometry. Pure and Applied Mathematics, 115. Academic, Orlando, Fla., 1984.
-
(1984)
Eigenvalues in Riemannian Geometry
-
-
Chavel, I.1
-
6
-
-
0039459032
-
Estimating the number of asymptotic degrees of freedom for nonlinear dissipative systems
-
Cockburn, B.; Jones, D. A.; Titi, E. S. Estimating the number of asymptotic degrees of freedom for nonlinear dissipative systems. Math. Comp. 66 (1997), no. 219, 1073-1087.
-
(1997)
Math. Comp.
, vol.66
, Issue.219
, pp. 1073-1087
-
-
Cockburn, B.1
Jones, D.A.2
Titi, E.S.3
-
7
-
-
84990581938
-
Global Lyapunov exponents, Kaplan-Yorke formulas and the dimension of the attractors for 2D Navier-Stokes equations
-
Constantin, P.; Foias, C. Global Lyapunov exponents, Kaplan-Yorke formulas and the dimension of the attractors for 2D Navier-Stokes equations. Comm. Pure Appl. Math. 38 (1985), no. 1, 1-27.
-
(1985)
Comm. Pure Appl. Math.
, vol.38
, Issue.1
, pp. 1-27
-
-
Constantin, P.1
Foias, C.2
-
8
-
-
0003545358
-
-
Chicago Lectures in Mathematics. University of Chicago Press, Chicago
-
Constantin, P.; Foias, C. Navier-Stokes equations. Chicago Lectures in Mathematics. University of Chicago Press, Chicago, 1988.
-
(1988)
Navier-Stokes Equations
-
-
Constantin, P.1
Foias, C.2
-
9
-
-
0043172071
-
Formation of strong fronts in the 2-D quasigeostrophic thermal active scalar
-
Constantin, P.; Majda, A. J.; Tabak, E. Formation of strong fronts in the 2-D quasigeostrophic thermal active scalar. Nonlinearity 7 (1994), no. 6, 1495-1533.
-
(1994)
Nonlinearity
, vol.7
, Issue.6
, pp. 1495-1533
-
-
Constantin, P.1
Majda, A.J.2
Tabak, E.3
-
10
-
-
0006748306
-
Singular front formation in a model for quasigeostrophic flow
-
Constantin, P.; Majda, A. J.; Tabak, E. G. Singular front formation in a model for quasigeostrophic flow. Phys. Fluids 6 (1994), no. 1, 9-11.
-
(1994)
Phys. Fluids
, vol.6
, Issue.1
, pp. 9-11
-
-
Constantin, P.1
Majda, A.J.2
Tabak, E.G.3
-
11
-
-
0003465257
-
-
RAM: Research in Applied Mathematics, 37. Masson, Paris; Wiley, Chichester
-
Eden, A.; Foias, C.; Nicolaenko, B.; Temam, R. Exponential attractors for dissipative evolution equations. RAM: Research in Applied Mathematics, 37. Masson, Paris; Wiley, Chichester, 1994.
-
(1994)
Exponential Attractors for Dissipative Evolution Equations
-
-
Eden, A.1
Foias, C.2
Nicolaenko, B.3
Temam, R.4
-
12
-
-
2442531012
-
Solution forte tridimensionnelle d'un problème de convection-diffusion en milieu poreux
-
Fabrie, P. Solution forte tridimensionnelle d'un problème de convection-diffusion en milieu poreux. C. R. Acad. Sci. Paris Sér. I Math. 298 (1984), no. 11, 249-251.
-
(1984)
C. R. Acad. Sci. Paris Sér. I Math.
, vol.298
, Issue.11
, pp. 249-251
-
-
Fabrie, P.1
-
13
-
-
0038592771
-
Solutions fortes et majorations asymptotiques pour le modèle de Darcy-Forchheimer en convection naturelle
-
Fabrie, P. Solutions fortes et majorations asymptotiques pour le modèle de Darcy-Forchheimer en convection naturelle. Ann. Fac. Sci. Toulouse Math. (5) 10 (1989), no. 1, 7-26.
-
(1989)
Ann. Fac. Sci. Toulouse Math. (5)
, vol.10
, Issue.1
, pp. 7-26
-
-
Fabrie, P.1
-
14
-
-
0020830393
-
Asymptotic analysis of the Navier-Stokes equations
-
Foias, C.; Manley, O. P.; Temam, R.; Trève, Y. M. Asymptotic analysis of the Navier-Stokes equations. Phys. D 9 (1983), no. 1-2, 157-188.
-
(1983)
Phys. D
, vol.9
, Issue.1-2
, pp. 157-188
-
-
Foias, C.1
Manley, O.P.2
Temam, R.3
Trève, Y.M.4
-
15
-
-
0002449201
-
Sur le comportement global des solutions non-stationnaires des équations de Navier-Stokes en dimension 2
-
Foiaş, C.; Prodi, G. Sur le comportement global des solutions non-stationnaires des équations de Navier-Stokes en dimension 2. Rend. Sem. Mat. Univ. Padova 39 (1967), 1-34.
-
(1967)
Rend. Sem. Mat. Univ. Padova
, vol.39
, pp. 1-34
-
-
Foiaş, C.1
Prodi, G.2
-
16
-
-
0000640733
-
Inertial manifolds for nonlinear evolutionary equations
-
Foias, C.; Sell, G. R.; Temam, R. Inertial manifolds for nonlinear evolutionary equations. J. Differential Equations 73 (1988), no. 2, 309-353.
-
(1988)
J. Differential Equations
, vol.73
, Issue.2
, pp. 309-353
-
-
Foias, C.1
Sell, G.R.2
Temam, R.3
-
17
-
-
2442465009
-
I. Linearized steady problems. II. Nonlinear steady problems
-
Springer Tracts in Natural Philosophy, 38, 39. Springer, New York
-
Galdi, G. P. An introduction to the mathematical theory of the Navier-Stokes equations. I. Linearized steady problems. II. Nonlinear steady problems. Springer Tracts in Natural Philosophy, 38, 39. Springer, New York, 1994.
-
(1994)
An Introduction to the Mathematical Theory of the Navier-Stokes Equations
-
-
Galdi, G.P.1
-
20
-
-
2442514490
-
The primitive equations for large scale ocean under shallow water hypothesis
-
in press
-
Hu, C.; Temam, R.; Ziane, M. The primitive equations for large scale ocean under shallow water hypothesis. Discrete Contin. Dynam. Systems, in press.
-
Discrete Contin. Dynam. Systems
-
-
Hu, C.1
Temam, R.2
Ziane, M.3
-
22
-
-
0000646281
-
Upper bounds on the number of determining modes, nodes, and volume elements for the Navier-Stokes equations
-
Jones, D. A.; Titi, E. S. Upper bounds on the number of determining modes, nodes, and volume elements for the Navier-Stokes equations. Indiana Univ. Math. J. 42 (1993), no. 3, 875-887.
-
(1993)
Indiana Univ. Math. J.
, vol.42
, Issue.3
, pp. 875-887
-
-
Jones, D.A.1
Titi, E.S.2
-
25
-
-
0001341590
-
Global well-posedness for the Lake equations
-
Levermore, C. D.; Oliver, M.; Titi, E. S. Global well-posedness for the Lake equations. Phys. D 98 (1996), 492-509.
-
(1996)
Phys. D
, vol.98
, pp. 492-509
-
-
Levermore, C.D.1
Oliver, M.2
Titi, E.S.3
-
26
-
-
0001642876
-
Global well-posedness for models of shallow water in a basin with a varying bottom
-
Levermore, C. D.; Oliver, M.; Titi, E. S. Global well-posedness for models of shallow water in a basin with a varying bottom. Indiana Univ. Math. J. 45 (1996), no. 2, 479-510.
-
(1996)
Indiana Univ. Math. J.
, vol.45
, Issue.2
, pp. 479-510
-
-
Levermore, C.D.1
Oliver, M.2
Titi, E.S.3
-
28
-
-
0000043354
-
Global Gevrey regularity for the Bénard convection in a porous medium with zero Darcy-Prandtl number
-
Ly, H. V.; Titi, E. S. Global Gevrey regularity for the Bénard convection in a porous medium with zero Darcy-Prandtl number. J. Nonlinear Sci. 9 (1999), no. 3, 333-362.
-
(1999)
J. Nonlinear Sci.
, vol.9
, Issue.3
, pp. 333-362
-
-
Ly, H.V.1
Titi, E.S.2
-
29
-
-
0031273022
-
Classical solutions for a generalized Euler equation in two dimensions
-
Oliver, M. Classical solutions for a generalized Euler equation in two dimensions. J. Math. Anal. Appl. 215 (1997), no. 2, 471-484.
-
(1997)
J. Math. Anal. Appl.
, vol.215
, Issue.2
, pp. 471-484
-
-
Oliver, M.1
-
31
-
-
0000275617
-
Coastal boundary conditions and the baroclinic structure of wind-driven continental shelf currents
-
Samelson, R. M. Coastal boundary conditions and the baroclinic structure of wind-driven continental shelf currents. J. Physical Oceanography 27 (1997), 2645-2662.
-
(1997)
J. Physical Oceanography
, vol.27
, pp. 2645-2662
-
-
Samelson, R.M.1
-
32
-
-
0008451717
-
Some mathematical properties of the planetary geostrophic equations for large-scale ocean circulation
-
Samelson, R.; Temam, R.; Wang, S. Some mathematical properties of the planetary geostrophic equations for large-scale ocean circulation. Appl. Anal. 70 (1998), no. 1-2, 147-173.
-
(1998)
Appl. Anal.
, vol.70
, Issue.1-2
, pp. 147-173
-
-
Samelson, R.1
Temam, R.2
Wang, S.3
-
33
-
-
0008468989
-
Remarks on the planetary geostrophic model of gyre scale ocean circulation
-
Samelson, R.; Temam, R.; Wang, S. Remarks on the planetary geostrophic model of gyre scale ocean circulation. Differential Integral Equations 13 (2000), no. 1-3, 1-14.
-
(2000)
Differential Integral Equations
, vol.13
, Issue.1-3
, pp. 1-14
-
-
Samelson, R.1
Temam, R.2
Wang, S.3
-
34
-
-
0030918624
-
A simple friction and diffusion scheme for planetary geostrophic basin models
-
Samelson, R. M.; Vallis, G. K. A simple friction and diffusion scheme for planetary geostrophic basin models. J. Physical Oceanography 27 (1997), 186-194.
-
(1997)
J. Physical Oceanography
, vol.27
, pp. 186-194
-
-
Samelson, R.M.1
Vallis, G.K.2
-
35
-
-
0030875823
-
Large-scale circulation with small diapycnal diffusion: The two-thermocline limit
-
Samelson R. M.; Vallis, G. K. Large-scale circulation with small diapycnal diffusion: the two-thermocline limit. J. Marine Research 55 (1997), 223-275.
-
(1997)
J. Marine Research
, vol.55
, pp. 223-275
-
-
Samelson, R.M.1
Vallis, G.K.2
-
36
-
-
0029808847
-
An intermediate model for large-scale ocean circulation studies
-
Seidov, D. An intermediate model for large-scale ocean circulation studies. Dynamics of Atmospheres and Oceans 25 (1996), no. 1, 25-55.
-
(1996)
Dynamics of Atmospheres and Oceans
, vol.25
, Issue.1
, pp. 25-55
-
-
Seidov, D.1
-
37
-
-
84981751932
-
The westward intensification of wind-driven ocean currents
-
Stommel, H. The westward intensification of wind-driven ocean currents. Trans. Amer. Geophys. Union 29 (1948), 291-304.
-
(1948)
Trans. Amer. Geophys. Union
, vol.29
, pp. 291-304
-
-
Stommel, H.1
-
39
-
-
2442465008
-
-
CBMS-NSF Regional Conference Series in Applied Mathematics, 41. Society for Industrial and Applied Mathematics (SIAM), Philadelphia
-
Temam, R. Navier-Stokes equations and nonlinear functional analysis. CBMS-NSF Regional Conference Series in Applied Mathematics, 41. Society for Industrial and Applied Mathematics (SIAM), Philadelphia, 1983.
-
(1983)
Navier-Stokes Equations and Nonlinear Functional Analysis
-
-
Temam, R.1
-
41
-
-
2442606785
-
The simultaneous regularizability of multidimensional boundary value problems
-
Uss, A. T.; Ševčenko, V. I. The simultaneous regularizability of multidimensional boundary value problems. Dokl. Akad. Nauk SSSR 224 (1975), no. 1, 43-45; translation in Soviet Math. Dokl. 16 (1975), 1151-1154.
-
(1975)
Dokl. Akad. Nauk SSSR
, vol.224
, Issue.1
, pp. 43-45
-
-
Uss, A.T.1
Ševčenko, V.I.2
-
42
-
-
2442497554
-
-
translation
-
Uss, A. T.; Ševčenko, V. I. The simultaneous regularizability of multidimensional boundary value problems. Dokl. Akad. Nauk SSSR 224 (1975), no. 1, 43-45; translation in Soviet Math. Dokl. 16 (1975), 1151-1154.
-
(1975)
Soviet Math. Dokl.
, vol.16
, pp. 1151-1154
-
-
-
43
-
-
84990581478
-
Existence uniqueness, and stability of stationary barotropic flow with forcing and dissipation
-
Wolansky, G. Existence, uniqueness, and stability of stationary barotropic flow with forcing and dissipation. Comm. Pure Appl. Math. 41 (1988), no. 1, 19-46.
-
(1988)
Comm. Pure Appl. Math.
, vol.41
, Issue.1
, pp. 19-46
-
-
Wolansky, G.1
-
45
-
-
0000501823
-
Regularity results of Stokes type systems
-
Ziane, M. Regularity results of Stokes type systems. Appl. Anal. 58 (1995), no. 3-4, 263-292.
-
(1995)
Appl. Anal.
, vol.58
, Issue.3-4
, pp. 263-292
-
-
Ziane, M.1
|